# SDR CALA9700766

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69603
- Make and model: Boeing 737524
- Aircraft serial: 27316
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Trans
- Part number: 65C275078
- Condition: Inoperative
- Location: Nr 7 Position
- Part time: 10,474 hours
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN FLAPS WERE SELECTED TO 40 DEGREES ON APPROACH TO EWR, THE FLAPS WOULD ONLY EXTEND TO 30 DEGREES.  THE AIRCRAFT LANDED NORMALLY WITH FLAPS AT 30 DEGREES.  MAINTENANCE FOUND THE NR 7 FLAP TRANSMISSION AT FAULT.  THE NR 7 FLAP TRANSMISSION WAS REMOVED AND REPLACED.  THE FLAPS WERE CYCLED SEVERAL TIMES AND OPERATION CHECKED GOOD.  IN ADDITION, THE NR 4, 5, AND 6 FLAP TRANSMISSIONS WERE SERVICED.
